Record:   Prev Next
書名 The Annals of probability
出版項 Hayward, Calif. [etc.] Institute of Mathematical Statistics
國際標準期刊編號 0091-1798
2168-894X (Online)
book jacket

館藏地統計所圖書館
Lib. Has1(1973)-44(2016)
最新收到: 十一月 2016 v.44 no.6

館藏地經濟所圖書館期刊區
Lib. Has1(1973)-40(2012)

館藏地數學所圖書室
Lib. Has1(1973)-45(2017), 2018年起E-Journal

館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  v.1I(#1-3) (1973)    館內使用    30340100066566
 數學所圖書室  v.1II(#4-6) (1973)    館內使用    30340100066574
 數學所圖書室  v.2I(#1-3) (1974)    館內使用    30340100066582
 數學所圖書室  v.2II(#4-6) (1974)    館內使用    30340100066590
 數學所圖書室  v.3I(#1-3) (1975)    館內使用    30340100066608
 數學所圖書室  v.3II(#4-6) (1975)    館內使用    30340100066616
 數學所圖書室  v.4I(#1-3) (1976)    館內使用    30340100066624
 數學所圖書室  v.4II(#4-6) (1976)    館內使用    30340100066632
 數學所圖書室  v.5I(#1-3) (1977)    館內使用    30340100066640
 數學所圖書室  v.5II(#4-6) (1977)    館內使用    30340100066657

01-01-93 已為 數學所圖書室 訂購 1 本.
09-12-96 已為 數學所圖書室 訂購 1 本.
說明 v. 26 cm
Quarterly <, Feb. 1982->
Bimonthly
$48.00
v. 1- Feb. 1973-
附註 Mathematical reviews 0025-5629
An official journal of: the Institute of Mathematical Statistics
先前题名 Annals of mathematical statistics 0003-4851
主題 Probabilities -- Periodicals
Alt Author Institute of Mathematical Statistics
Alt Title Ann. probab
Record:   Prev Next